MathSciNet Relay Station
MathSciNet bibliographic data
MR2192936 53C07 (57R19 58J28 81T30 81T50)
Hopkins, M. J.; Singer, I. M. Quadratic functions in geometry, topology, and M-theory. J. Differential Geom. 70 (2005), no. 3, 329–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement